RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Zvyagintsev, Aleksandr Ivanovich

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:129
Abstract pages:530
Full texts:186
References:60
Doctor of economical sciences

http://www.mathnet.ru/eng/person19522
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/221327

Publications in Math-Net.Ru
1997
1. A. I. Zvyagintsev, “Strict inequalities for the derivatives of functions satisfying certain boundary conditions”, Mat. Zametki, 62:5 (1997),  712–724  mathnet  mathscinet  zmath; Math. Notes, 62:5 (1997), 596–606  isi
1995
2. A. I. Zvyagintsev, “A priori boundedness of the derivatives of solutions for a system of ordinary differential equations”, Differ. Uravn., 31:5 (1995),  765–772  mathnet  mathscinet; Differ. Equ., 31:5 (1995), 708–714
1994
3. A. I. Zvyagintsev, “On the a priori boundedness of derivatives of solutions for a system of ordinary differential equations”, Mat. Zametki, 56:3 (1994),  64–73  mathnet  mathscinet  zmath; Math. Notes, 56:3 (1994), 919–926  isi
1991
4. A. I. Zvyagintsev, “Extremal problem of the norm of an intermediate derivative”, Mat. Zametki, 49:2 (1991),  45–54  mathnet  mathscinet  zmath; Math. Notes, 49:2 (1991), 145–151  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019